MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. CARESITE®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. CARESITE®; SET, ADMINISTRATION, INTRA
Catalog Number 354220
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved has been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: it was reported that a foreign object was found in the iv line of a patient.Unsure if the foreign object actually came from the iv line or not.A 1000mls of normal saline was being infused.No injury reported.
 
Additional Manufacturer Narrative
(b)(4).One (1) used sample with no packaging was returned for evaluation.In order to not interfere with the investigation, the sample was not decontaminated.The extension was examined and there was clear residual fluid and blood residue observed.No particulate or foreign matter was observed.The extension set was examined a second time under magnification and still no particulate or foreign matter was able to be seen.The returned sample was visually inspected and examined and the reported defect was unable to be confirmed.Review of the discrepancy management system (dsms) database performed for the reported lot number revealed no abnormalities or non- conformances noted during in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.

Brand Name
CARESITE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key7626738
Report Number9614279-2018-00094
Device Sequence Number1946610
Product Code FPA
UDI-Device Identifier04046964182358
UDI-Public04046964182358
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K083723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Catalogue Number354220
Device Lot Number0061612770
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/11/2018
Supplement Date Received by Manufacturer06/11/2018
Initial Report FDA Received Date06/21/2018
Supplement Report FDA Received Date07/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1